# SDR NACA2022091900001

- Difficulty date: September 19, 2022
- Submitted: September 24, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 107,361 hours, 19,645 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,498 hours, 3,132 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Transmitter
- Condition: Not Reported
- Location: Fuel Flow
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO GE CUSTOMER NOTICE REPORT # 20220913052, REMOVE AND REPLACE FUEL FLOW TX AND REPORT TO MX CONTROL. REMOVED AND REPLACED RH ENGINE FUEL FLOW TRANSMITTER IAW AMM 73-31-01, OPS CHECK GOOD. NO PART INFO AT THIS TIME, PENDING DOCUMENTATION.
